×

Asymptotische Darstellung der Lösungen der Differentialgleichung \(y^{(n)} +Q(x)y = 0\), \(n=3,4\). (German) Zbl 0126.10302

MSC:

34E99 Asymptotic theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Bellman R.: Stability theory of differential equations. Russische Übersetzung, Moskva 1954. · Zbl 0056.36501
[2] Zlámal M.: Asymptotische Eigenschaften der Lösungen linearer Differentialgleichungen. Math. Nachrichten, 1953, 168-174. · Zbl 0050.31201
[3] Ghizzetti A.: Un teorema sul comportamento assintotico degli integrali delle equazioni diffenziali lineari omogenee. Rendiconti di matematica e delle sue applicazioni (5) 8, 1949, 28-42. · Zbl 0039.09501
[4] Ráb M.: Asymptotické vlastnosti integrálu diferenciální rovnice 3. řádu. Spisy přír. fak. MU č. 379, 1956, 1-14.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.